manuscripta mathematica

, Volume 105, Issue 1, pp 139–141

Generic polynomials are descent-generic

  • Gregor Kemper


Let \(\) be a generic polynomial for a group G in the sense that every Galois extension N/L of infinite fields with group G and KL is given by a specialization of g(X). We prove that then also every Galois extension whose group is a subgroup of G is given in this way.

Mathematics Subject Classification (2000): 12F10, 12F12 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Gregor Kemper
    • 1
  1. 1.IWR, Universität Heidelberg, Im Neuenheimer Feld 368, 69120 Heidelberg, Germany. e-mail: Gregor.Kemper@iwr.uni-heidelberg.deDE

Personalised recommendations